# SDR UPS98227730

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D WHILE REPLACEING BS 740 LT FITTING SEVERAL HOLES ON FUSELAGE SKIN COMMON TO FITTING FOUND DAMAGED.  CARRIED OUT SKIN SPLICE REPAIR IAW EO 98-27-002 ENGINEERING FILE NR 5330-2071.
